# SDR SIMA20130731002

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 29,523 hours, 25,436 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001005
- Part serial: 1207A
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED EICAS FLAP FAIL MESSAGE PRIOR TO 10000' AND LESS THAN 250KTS DURING CLIMB OUT FLAPS INDICATED "0" DEGREES WHEN MESSAGE PRESENTED.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A WAS R & R FLAP ELECTRONIC CONTROL UNIT IAW AE AMM 27-53-02, OPS CHECK IAW EMB 27-53-00, OPS CHECK GOOD.  THE ACFT RETURN TO SERVICE.
